# SDR USAA2010012790197

- Difficulty date: January 15, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 90,895 hours, 15,439 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472173201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR66 TO FR68, -Y160.  REPLACED FLOORBEAM BETWEEN FR66 TO FR68, -Y160 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53472000.
